Hokkaido Mathematical Journal

TAKAHASHI Masatomo,

Holonomic systems of general Clairaut type.

Hokkaido Mathematical Journal, 34 (2005) pp.247-263

Fulltext

PDF

Abstract

In this papar we consider an important class of first order partial differential equations (or, holonomic systems). The notion of general Clairaut type equations is one of the generalized notions of classical Clairaut equations. We give a generic classification of holonomic systems of general Clairaut type as an application of the theory of complete Legendrian unfoldings.

MSC(Primary)58K50
MSC(Secondary)35F20, 37G05, 34A26
Uncontrolled Keywordsholonomic system, holonomic system of general Clairaut type, Legendrian singularity theory